Fast deterministic approach to exit-wave reconstruction

D'Alfonso, A, Morgan, A, Martin, A, Quiney, H and Allen, L 2012, 'Fast deterministic approach to exit-wave reconstruction', Physical Review A - Atomic, Molecular, and Optical Physics, vol. 85, no. 1, pp. 1-9.


Document type: Journal Article
Collection: Journal Articles

Title Fast deterministic approach to exit-wave reconstruction
Author(s) D'Alfonso, A
Morgan, A
Martin, A
Quiney, H
Allen, L
Year 2012
Journal name Physical Review A - Atomic, Molecular, and Optical Physics
Volume number 85
Issue number 1
Start page 1
End page 9
Total pages 9
Publisher American Physical Society
Abstract We introduce a fast, dependable algorithm to solve for the exit surface wave of a specimen in coherent diffractive imaging for a set of illumination conditions that are not unduly restrictive. It is shown that a direct solution of the phase problem from a diffraction pattern is obtained efficiently and uniquely. The algorithm is deterministic and is known a priori to converge to the correct solution in less than a predetermined number of steps. It is based on the conjugate gradient least-squares method implemented with Fourier transforms and offers the possibility of real-time solutions. We also extend the formulation to allow for imaging of extended objects in a manner similar to ptychography.
Subject Condensed Matter Imaging
DOI - identifier 10.1103/PhysRevA.85.013816
Copyright notice © 2012 American Physical Society.
ISSN 1050-2947
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 16 Abstract Views  -  Detailed Statistics
Created: Thu, 31 Jan 2019, 11:26:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us